×

zbMATH — the first resource for mathematics

Inversion de la matrice de Toeplitz en d dimensions et développement asymptotique de la trace de l’inverse à l’ordre d. (Inversion of the Toeplitz matrix in d dimensions and asymptotic development of the trace of the inverse of order d). (French) Zbl 0589.47023
Soit f une fonction intégrable sur le tore d-dimensional et \(C_ m\) les coefficients de Fourier de f \((m=(m_ 1,...,m_ d)\in {\mathbb{Z}}^ d)\). On note par \(\Lambda =\prod^{d}_{j=1}\{0,...,N_ j\}\); \((N_ 1,...,N_ d)\in {\mathbb{Z}}^ d\). Une matrice de Toeplitz associee à f et à \(\Lambda\) est definie par \(T_{\Lambda}(f)=(C_{m-m'})\) où \((m,m')=((m_ 1,...,m_ d),(m'\!_ 1,...,m'\!_ d))\in \Lambda \times \Lambda\). On donne un developpement asymptotique de la trace de \((T_{\Lambda}(f))^{-1}\) lorsque \(| \Lambda | =Card \Lambda\) tend vers l’infini et \(f=| p|^{-2}\) où p est un polynôme trigonometrique. Nous avons le principal results de cet article: \[ Tr(T_{\Lambda}(f))^{-1}=| \Lambda | a_ 0(f)+| \Lambda |^{d-1/d}a_ 1(f)+...+| \Lambda /^{d-k/d}a_ k(f)+...+a_ d(f)+o(1). \] Les \((d+1)\) termes \(\{a_{\ell}(f)\}_{0\leq \ell \leq d}\) sont explicitées.
On peut interpreter les coefficients du developpement lorsque \(\Lambda =\lambda \cdot R\), où R est un ”rectangle” fixe de \({\mathbb{Z}}_+^ d\) \(R=\prod^{d}_{j=1}\{0,...,N^ 0_ j\}\), \(N^ 0_ j\) sont des entiers fixes et \(\lambda\) \(\to \infty\). Alors les termes du developpement s’ecrivent comme: \[ | \Lambda |^{d-k/d}a_ k(f)=\lambda^ k\tilde a_ k(f),\quad k=0,...,d \] et \(\tilde a_ k(f)\) apparaît comme l’integrale d’une mesure positive porteé par la face d’ordre k du ”multirectangle” R.
Un travail en preparation, proposera un developpement identique pour le determinant de \(T_{\Lambda}(f)\) au lieu de la trace. C’est le théorème de Szegö generalisé à l’ordre d.

MSC:
47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dacunha-Castelle, D, Inversion des opérateurs de Toeplitz et statistiques des champs aléatoires gaussiens, () · Zbl 0509.62078
[2] Grenander; Szegö, Toeplitz forms and their applications, (1958), Univ. of California Press Berkeley/Los Angeles · Zbl 0080.09501
[3] Linnick, J.Iu, A multidimensional analogue of a limit theorem of G. szegö, Math. USSR-izv., 9, 1323-1332, (1975)
[4] Seghier, A, Inversion de la matrice de Toeplitz en plusieurs dimensions et théorème de szegö, C.R. acad. sci. Paris ser. I math., 293, (1981) · Zbl 0484.15019
[5] Widom, H, Asymptotic inversion of convolution operators, Publ. math. IHES, 44, 191-240, (1975) · Zbl 0298.44012
[6] Widom, H, Szegö’s limit theorem: the higher dimensional matrix case, J. funct. analys., 39, 182-198, (1980) · Zbl 0465.47034
[7] Widom, H, Szegö’s theorem and a complete symbolic calculus, (), 261-283
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.